Skip to main content
Log in

Non-integrated defect of meromorphic maps on Kähler manifolds

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

Abstract

The purpose of this article is twofold. The first is to establish a truncated non-integrated defect relation for meromorphic mappings from a complete Kähler manifold quotien of a ball into a projective variety intersecting hypersurfaces in subgeneral position. We also apply it to the Gauss mapping from a closed regular submanifold of \({\mathbb {C}}^m\). The second aim is to establish an above type theorem with truncation level 1 for differentiably nondegenerate meromorphic mappings.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Fujimoto, H.: On the Gauss mapping from a complete minimal surface in \({\mathbf{R}}^m\). J. Math. Soc. Jpn. 35, 279–288 (1983)

    Article  Google Scholar 

  2. Fujimoto, H.: Value distribution of the Gauss mappings from complete minimal surfaces in \({\mathbf{R}}^m\). J. Math. Soc. Jpn. 35, 663–681 (1983)

    Article  MATH  Google Scholar 

  3. Fujimoto, H.: Non-integrated defect relation for meromorphic mappings from complete Kähler manifolds into \({\mathbb{P}}^{N_1}(\mathbb{C})\times \cdots \times {\mathbb{P}}^{N_k}(\mathbb{C})\). Jpn. J. Math. 11, 233–264 (1985)

    Article  Google Scholar 

  4. Karp, L.: Subharmonic functions on real and complex manifolds. Math. Z. 179, 535–554 (1982)

    Article  MathSciNet  MATH  Google Scholar 

  5. Noguchi, J.: A note on entire pseudo-holomorphic curves and the proof of Cartan-Nochka’s theorem. Kodai Math. J. 28, 336–346 (2005)

    Article  MathSciNet  MATH  Google Scholar 

  6. Noguchi, J., Winkelmann, J.: Nevanlinna Theory in Several Complex Variables and Diophantine Approximation, Grundlehren der mathematischen Wissenschaften 350. Springer, New York (2014)

    Book  MATH  Google Scholar 

  7. Quang, S.D., An, D.P.: Second main theorem and unicity of meromorphic mappings for hypersurfaces in projective varieties. Acta Math. Vietnam. 42, 455–470 (2017)

    Article  MathSciNet  MATH  Google Scholar 

  8. Quang, S.D., Phuong, N.T.Q., Nhung, N.T.: Non-integrated defect relation for meromorphic maps from a Kahler manifold intersecting hypersurfaces in subgeneral of position. J. Math. Anal. Appl. 452, 1434–1452 (2017)

    Article  MathSciNet  MATH  Google Scholar 

  9. Ru, M., Sogome, S.: Non-integrated defect relation for meromorphic mappings from complete Kähler manifolds into \({\mathbb{P}}^n({\mathbb{C}})\) intersecting hypersurfaces. Trans. Am. Math. Soc. 364, 1145–1162 (2012)

    Article  MATH  Google Scholar 

  10. Tan, T.V., Truong, V.V.: A non-integrated defect relation for meromorphic mappings from complete Kähler manifolds into a projective variety intersecting hypersurfaces. Bull. Sci. Math. 136, 111–126 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  11. Thai, D.D., Viet, V.D.: Holomorphic mappings into compact complex manifolds. Houston J. Math. 43(3), 725–762 (2017)

    MathSciNet  MATH  Google Scholar 

  12. Yan, Q.: Non-integrated defect relation and uniqueness theorem for meromorphic mappings from a complete Kähler manifold into \(P^n(\mathbb{C})\). J. Math. Anal. Appl. 398, 567–581 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  13. Yau, S.T.: Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry. Indiana U. Math. J. 25, 659–670 (1976)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Do Duc Thai.

Additional information

This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant number 101.04-2017.317 for Do Duc Thai and under Grant number 101.04-2018.01 for Si Duc Quang.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Thai, D.D., Quang, S.D. Non-integrated defect of meromorphic maps on Kähler manifolds. Math. Z. 292, 211–229 (2019). https://doi.org/10.1007/s00209-018-2179-x

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00209-018-2179-x

Keywords

Mathematics Subject Classification

Navigation